PuSH - Publikationsserver des Helmholtz Zentrums München

Reiter's condition for amenable hypergroups.

Monatsh. Math. 163, 327-338 (2011)
DOI Verlagsversion bestellen
Open Access Green möglich sobald Postprint bei der ZB eingereicht worden ist.
We study modifications of Reiter’s condition (Pr ) which are generated bycertain power and root procedures. In thatwaywe can illustrate the difference between the (P1)- and the (P2)-property. Furthermore we present equivalent conditions to (P2). In order to have examples we discuss the results for polynomial hypergroups.
Altmetric
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
Schlagwörter Hypergroups; Reiter’s condition; Amenability
ISSN (print) / ISBN 0026-9255
Quellenangaben Band: 163, Heft: 3, Seiten: 327-338 Artikelnummer: , Supplement: ,
Verlag Universität Wien
Begutachtungsstatus Peer reviewed